# SDR HEEA087029

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,769 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500131FM
- Part serial: A4850
- Condition: Vibrates
- Location: Main Rotor
- Part time: 3,195 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQ VIBRATION. REPLACED BEARING 406-040-532-103, S/N 0507 DUE TO WEAR LINE ON ROLLERS AND ROUGH; SEAL 214-040-841-101 DUE TO LEAKING.  REPAIRED.
